magnesium: Nausea and Fatigue?

Discussion in 'Fibromyalgia Main Forum' started by jofla, Sep 3, 2003.

  1. jofla

    jofla New Member

    Last night I started taking Magnesium Oxide, a 250mg tabletI take an additional 100mg in the am that is in a multivitamin. Well withing 1/2 an hour of taking it I was very tired and felt nauseated. Has anyone else experienced that and does it go away with time. I really would like to continue to take it because it sounds beneficial for us to. Am hoping that it will help with the pain, somehow.
    Well thank you for your input.

    Jo
  2. kgg

    kgg New Member

    I am not familiar with magnesium oxide, but magnesium glycinate is supposed to be the least irritating to the stomach. And magnesium malate is supposed to be good for muscle pain. Did you take it on an empty stomach? Might want to try it with a few crackers or something to protect your stomach. Maybe after your supper? Personally, I use injections because I couldn't tolerate the pills. But many here are able to tolerate the pills. And you are right, it is an important supplement to take. It also helps with sleep and energy, amoung other things. Hope you are feeling better soon.
    -Karen
  3. EZBRUZR

    EZBRUZR New Member

    Jo,
    I do not have nausea from the magnesium,it does help pain for me.not sleeping much at all ,fatigued less than usuall.
    Anything else different for you other than magnesium?

    peace-feel better soon
    eZ
  4. jofla

    jofla New Member

    Still just trying to take the flexeril. I'd like to try other supplements that everyone seems to be taking but afraid of the reaction I might have. Still only taking 1/4 of the flexeril. Thank you for your reply.

    Jo